# SDR AU960832

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Condition: Cracked
- Location: T Eng Cone-Pipe
- Stage of operation: NR
- Nature of condition: F, B, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST SYSTEM SHORT PIPE CRACKED - HOT EXHAUST GASSES  ACTIVATED FIRE WARNING SYSTEM AND FIRE BOTTLE WAS DISCHARGED
